# SDR HALA0600735

- Difficulty date: September 19, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 13,332 hours, 2,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CROSS OVER EMERGENCEY FLOOR LIGHT INOP AT FE GALLEY.  CONNECTOR PINS BROKEN REPLACED LIGHT STRIP ASSY OPN CK GOOD.
